RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 489–510 (Mi msb4982)  

Distribution of singular points of functions represented by series of Dirichlet polynomials

A. I. Kovshov


Full text: PDF file (2107 kB)

Bibliographic databases:

Received: 13.03.1957

Citation: A. I. Kovshov, “Distribution of singular points of functions represented by series of Dirichlet polynomials”, Mat. Sb. (N.S.), 45(87):4 (1958), 489–510

Citation in format AMSBIB
\Bibitem{Kov58}
\by A.~I.~Kovshov
\paper Distribution of singular points of functions represented by series of Dirichlet polynomials
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 489--510
\mathnet{http://mi.mathnet.ru/msb4982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=105489}
\zmath{https://zbmath.org/?q=an:0102.05905}


Linking options:
  • http://mi.mathnet.ru/eng/msb4982
  • http://mi.mathnet.ru/eng/msb/v87/i4/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:99
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019